Bilgilendirme: Sürüm Güncellemesi ve versiyon yükseltmesi nedeniyle, geçici süreyle zaman zaman kesintiler yaşanabilir ve veri içeriğinde değişkenlikler gözlemlenebilir. Göstereceğiniz anlayış için teşekkür ederiz.
 

Existence of a Periodic Mild Solution for a Nonlinear Fractional Differential Equation

dc.contributor.author Baleanu, Dumitru
dc.contributor.author Herzallah, Mohamed A. E.
dc.contributor.authorID 56389 tr_TR
dc.date.accessioned 2020-04-06T18:54:34Z
dc.date.accessioned 2025-09-18T14:10:45Z
dc.date.available 2020-04-06T18:54:34Z
dc.date.available 2025-09-18T14:10:45Z
dc.date.issued 2012
dc.description Herzallah, Mohamed/0000-0003-3514-3709; Baleanu, Dumitru/0000-0002-0286-7244 en_US
dc.description.abstract The aim of this manuscript is to analyze the existence of a periodic mild solution to the problem of the following nonlinear fractional differential equation (R)(0)D(t)(alpha)u(t) - lambda u(t) = f(t, u(t)), u(0) = u(1) = 0, 1 < alpha < 2, lambda is an element of R, where D-R(0)t(alpha), denotes the Riemann-Liouville fractional derivative. We obtained the expressions of the general solution for the linear fractional differential equation by making use of the Laplace and inverse Laplace transforms. By making use of the Banach contraction mapping principle and the Schaefer fixed point theorem, the existence results of one or at least one mild solution for a nonlinear fractional differential equation were given. (C) 2011 Elsevier Ltd. All rights reserved. en_US
dc.description.publishedMonth 11
dc.identifier.citation Herzallah, Mohamed A. E.; Baleanu, Dumitru, "Existence of a periodic mild solution for a nonlinear fractional differential equation" Vol.64. No. 10, pp. 3059-3064, (2012) en_US
dc.identifier.doi 10.1016/j.camwa.2011.12.060
dc.identifier.issn 0898-1221
dc.identifier.scopus 2-s2.0-84868197956
dc.identifier.uri https://doi.org/10.1016/j.camwa.2011.12.060
dc.identifier.uri https://hdl.handle.net/20.500.12416/13775
dc.language.iso en en_US
dc.publisher Pergamon-elsevier Science Ltd en_US
dc.rights info:eu-repo/semantics/openAccess en_US
dc.subject Fractional Derivative en_US
dc.subject Fractional Nonlinear Differential Equations en_US
dc.subject Boundary Value Problem en_US
dc.subject Schaefer Fixed Point Theorem en_US
dc.title Existence of a Periodic Mild Solution for a Nonlinear Fractional Differential Equation en_US
dc.title Existence of A Periodic Mild Solution for A Nonlinear Fractional Differential Equation tr_TR
dc.type Article en_US
dspace.entity.type Publication
gdc.author.id Herzallah, Mohamed/0000-0003-3514-3709
gdc.author.id Baleanu, Dumitru/0000-0002-0286-7244
gdc.author.institutional Baleanu, Dumitru
gdc.author.scopusid 6505909904
gdc.author.scopusid 7005872966
gdc.author.wosid Baleanu, Dumitru/B-9936-2012
gdc.description.department Çankaya University en_US
gdc.description.departmenttemp [Baleanu, Dumitru] Cankaya Univ, Dept Math & Comp Sci, TR-06530 Ankara, Turkey; [Herzallah, Mohamed A. E.] Zagazig Univ, Fac Sci, Zagazig, Egypt; [Herzallah, Mohamed A. E.] Majmaah Univ, Coll Sci Zulfi, Al Majmaah, Saudi Arabia; [Baleanu, Dumitru] Inst Space Sci, R-76900 Magurele, Romania en_US
gdc.description.endpage 3064 en_US
gdc.description.issue 10 en_US
gdc.description.publicationcategory Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı en_US
gdc.description.scopusquality Q1
gdc.description.startpage 3059 en_US
gdc.description.volume 64 en_US
gdc.description.woscitationindex Science Citation Index Expanded
gdc.description.wosquality Q1
gdc.identifier.openalex W1982059881
gdc.identifier.wos WOS:000311460600011
gdc.openalex.fwci 2.15627919
gdc.openalex.normalizedpercentile 0.87
gdc.opencitations.count 16
gdc.plumx.crossrefcites 13
gdc.plumx.mendeley 7
gdc.plumx.scopuscites 18
gdc.scopus.citedcount 18
gdc.wos.citedcount 15
relation.isAuthorOfPublication f4fffe56-21da-4879-94f9-c55e12e4ff62
relation.isAuthorOfPublication.latestForDiscovery f4fffe56-21da-4879-94f9-c55e12e4ff62
relation.isOrgUnitOfPublication 26a93bcf-09b3-4631-937a-fe838199f6a5
relation.isOrgUnitOfPublication 28fb8edb-0579-4584-a2d4-f5064116924a
relation.isOrgUnitOfPublication 0b9123e4-4136-493b-9ffd-be856af2cdb1
relation.isOrgUnitOfPublication.latestForDiscovery 26a93bcf-09b3-4631-937a-fe838199f6a5

Files